MAUDE Adverse Event Report: LeMaitre Vascular, Inc. Pruitt F3 Carotid Shunt

LeMaitre Vascular, Inc. Pruitt F3 Carotid Shunt
Catalog Number 2013-10
Medical Device Problem Codes Leak/Splash (1354); Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/10/2026
Type of Reportable Event Malfunction

Brand Name
Pruitt F3 Carotid Shunt
Common Device Name
Carotid Shunt
Manufacturer (Section D)
LeMaitre Vascular, Inc.
psong@lemaitre.com
burlington MA 01803
Manufacturer (Section G)
LeMaitre Vascular, Inc
63 second ave
burlington MA 01803
Manufacturer Contact
peter song
63 second ave
burlington, MA 01803
+1(781)425-1683
MDR Report Key50936609
Report Number1220948-2026-00316
Device Sequence Number10722342
Product Code MJN
UDI-Device Identifier00840663101252
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K811276
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number2013-10
Device Lot NumberXPF00001247
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/04/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/10/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown